Ask a doctor

Sculptra side effects?

I have had sculptra injected into my temples and face 5 times, 2 vials each time. About 4 weeks before the 5th injection I had a vitreous membrane peel in both eyes resulting in floaters. Shortly after the 5th injection I started to get blepharitis. I am trying to figure out how this happened so I can avoid worsening or repeating symptoms. Is there any connection between the sculptra injected into the temples and the problems I am having with my eyes?

Doctor Answers (5)

Sculptra Side Effects?

+1

Thank you for your question. We have never had this type of problem, nor have I ever heard of this being related to Sculptra. You may want to contact Sculptra and inquire about this.  They are very candid and will provide you information. Your provider also can find this information out as well. I hope this helps!

Bay Area Dermatologist
4.5 out of 5 stars 12 reviews

Sculptra and Eye Issues

+1

Dear cityboy, I am sorry that you are having ophthalmic issues.  However, I would describe these concerns as separate and unrelated to Sculptra treatments.  I have not seen reports of Sculptra injections anywhere in association with Blepharitis or floaters.  It sounds as if you are seeing an Ophthalmologist for these issues which is the right thing to do.

Web reference: http://www.drprendiville.com/facialcosmetic-nonsurgical.html

Fort Myers Facial Plastic Surgeon
5.0 out of 5 stars 28 reviews

Sculpttra side effects

+1

The temporal areas are injected with Sculptra on a regular basis for those with temporal hollowing.  I have not witnessed any of my patients with a side effect comparable to a vitreous membrane peel.  It would be surprising if there were a connection between the two, and highly unlikely.  I recommend consulting an opthalmologist.

Best wishes,

Dr. Mizuguchi

Louisville Plastic Surgeon
5.0 out of 5 stars 11 reviews

Sculptra Side Effects

+1

The issues which you are having do not sound like they are associated with your Sculptra treatments.  I would suggested reviewing with your doctor.  Sculptra is injected into the subcutaneous tissue of your fact and nowhere near your eyes.  If you are having any ophthalmologic issues then you and your doctor should arrange consultation with a specialist right away.

 

Good Luck

Web reference: http://www.ShaferPlasticSurgery.com

New York Plastic Surgeon
5.0 out of 5 stars 52 reviews

Sculptra side effects on eyes

+1

I would say that it's highly unlikely that the Sculptra treatments to your temples are in any way related to your eye problems.  Since your physician has the most knowledge about your particular Sculptra treatments, he or she would be the best person to ask your question though.    

San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...